[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.158.98.119. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
January 1981

Sézary Syndrome After Successful Treatment of Hodgkin's Disease

Author Affiliations

From the Department of Dermatology, University of Basel, Basel, Switzerland.

Arch Dermatol. 1981;117(1):50-54. doi:10.1001/archderm.1981.01650010056027
Abstract

• A patient had a cutaneous T-cell lymphoma, appearing clinically as Sézary syndrome, that developed two years after successful treatment of Hodgkin's disease with combined radiotherapy and chemotherapy. Clinical, histologic, and electron microscopic observations were made during the course of the Sézary syndrome. The malignant cells in the cell infiltrates and in the peripheral blood were characterized as T cells. There is a possible relationship of the cutaneous T-cell lymphoma to impaired immune surveillance in this patient and to the potential carcinogenicity of combined radiotherapy and chemotherapy.

(Arch Dermatol 117:50-54, 1981)

×